Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Headache, upper lip vibration, heaviness in cheek, normal MRI. Help

hi i m sheetal. i m 29years old. i m not married. before two months i feel pain in my left side headache . from the very first week my left upper lip vibrate when i felt pain.. now it stop... now my upper left cheek feel heavyness.. i m too worried... i get my MRI but its normal. i got check my eyesight. its also perfect.. plz help me... one of the doctore prescribe me nulokind more and neurobion forte...
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Sheetal,
Thanks for writing your query.
One sided headaches are usually Migraine headaches.
Migraine can be triggered by many factors, common of them are:-
1. Lack of sleep
2. Stress
3. Missed meal
4. Heavy exercise
5. Menstural periods
6. Dairy products
7. Alcohol and smoking
You can look out which triggers your attack and can avoid it.
MRI is usually normal in migraine.
Taking Paracetamol along with Domperidone is helpful. Please get yourself examined by a Neurophysician.
I hope this is helpful to you.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor